Texas, 2014

Drought in Texas, May 1 to 31, 2014

May 1 to 31, 2014 · NWS FWD · 35 events in 35 counties and zones

Many areas across north Texas, particularly the southeastern half of the region, saw improving conditions in the ongoing drought due to above-normal monthly rainfall. 75 inches of rain, which is nearly three and a half inches above normal for May.

Where it happened

Every event with a place to put it; 35 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$77,000
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

Many areas across north Texas, particularly the southeastern half of the region, saw improving conditions in the ongoing drought due to above-normal monthly rainfall. Waco, TX, for instance received 7.75 inches of rain, which is nearly three and a half inches above normal for May. The northwestern half of the CWA received significantly less rainfall, keeping the severe to extreme drought conditions generally in place.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 30, 10:32 PM CST, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 30, 10:32 PM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 PM CDT WED APR 30 2014

.AVIATION...
/06Z TAFS/

NO CONCERNS...VFR THROUGHOUT.

SPLIT FLOW REGIME IN PLACE INDICATES AN UPPER LOW MOVING EAST OVER
THE GREAT LAKES WITH A SOUTHERN BRANCH TROUGH AXIS DROPPING SOUTH
OVER THE DESERT SOUTHWEST. BOTH FEATURES ARE FAR AWAY FROM NORTH
TEXAS AND QUIET AVIATION WEATHER IS EXPECTED FOR THE DURATION OF
THIS FORECAST SET. AT THE SURFACE...CALM OR LIGHT NORTHERLY WINDS
WILL PREVAIL OVERNIGHT. SPEEDS WILL PICK BACK UP MID TO LATE
MORNING ON THURSDAY. WIND SPEEDS WILL DIMINISH AGAIN AFTER SUNSET
THURSDAY.

BEYOND TAF PERIOD...
THE SOUTHERN BRANCH TROUGH TO OUR WEST WILL SWING EAST ACROSS
TEXAS FRIDAY BUT AT THIS TIME IT APPEAR THAT IT WILL BE TOO FAR
SOUTH AND MOISTURE STARVED TO PROVIDE ANY PRECIPITATION FOR NORTH
TEXAS.

30/25

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT WED APR 30 2014/

THE UPPER CYCLONE THAT HAS DOMINATED MUCH OF THE COUNTRY OVER THE
PAST SEVERAL DAYS WILL TRANSITION INTO A POSITIVE TILTED TROUGH BY
THURSDAY. THE SOUTHERN END OF THIS TROUGH WILL SWING OVER THE
STATE THURSDAY NIGHT/FRIDAY WITH LITTLE EFFECT ON OUR SENSIBLE
WEATHER. AFTERWARDS...AN UPPER RIDGE ALONG THE WEST COAST WILL
ADVANCE ACROSS THE COUNTRY AND AMPLIFY TO OUR EAST AS AN UPSTREAM
UPPER TROUGH/LOW MOVES IN BEHIND THE RIDGE. THIS NEXT UPPER SYSTEM
WILL MOVE THROUGH THE SOUTHERN AND CENTRAL ROCKIES ON WEDNESDAY
AND THEN INTO THE MIDWEST BEFORE THE WEEKEND. THIS SYSTEM MAY BE
OUR NEXT CHANCE FOR RAINFALL AND STORMS STARTING AS EARLY AS
WEDNESDAY AND CONTINUING THROUGH FRIDAY NIGHT OR SATURDAY.

AS ADVERTISED IN PREVIOUS FORECAST DISCUSSIONS...TONIGHT WILL BE
THE COLDEST SINCE MID APRIL WITH SOME AREAS COOLING INTO THE 37-40
DEGREE RANGE BEFORE DAYBREAK...PROVIDED WINDS BECOME LIGHT AFTER
MIDNIGHT. RURAL PROTECTED AREAS WILL HAVE THE BEST CHANCE OF
REACHING THESE TEMPERATURES AND THUS HAVE ADDED PATCHY FROST TO
AREAS WEST THROUGH NORTH OF THE METROPLEX.

A WARMING TREND WILL COMMENCE TOMORROW AND CONTINUE THROUGH THE
WEEKEND AND INTO NEXT WEEK. FOR OUTSIDE ACTIVITIES THIS
WEEKEND...IT SHOULD BE VERY PLEASANT WITH HIGHS IN THE 80S WITH
AROUND 90 IN THE FAR NORTHWESTERN COUNTIES. WINDS WILL RETURN
TO THE SOUTH FRIDAY NIGHT AND REMAIN SO THROUGH LATE NEXT WEEK.
SPEEDS WILL BECOME A LITTLE BREEZY ON SUNDAY AND REMAIN SO
THROUGH MID WEEK.

AS FOR PRECIPITATION...THE GFS CONTINUES TO INDICATE A LOW CHANCE
FOR SOME LIGHT RAIN ON WEDNESDAY. HOWEVER...BOTH THE GFS AND ECMWF
HAVE A BETTER CHANCE FOR CONVECTION THURSDAY THROUGH FRIDAY DUE TO
A DRYLINE TO THE WEST ON THURSDAY AND A COLD FRONT MOVING THROUGH
THE REGION ON FRIDAY/FRIDAY NIGHT.     75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  45  73  49  81  53 /   5   5  10  10   5
WACO, TX              39  73  44  81  49 /   5   5  10  10   5
PARIS, TX             40  67  43  73  48 /   5   5  10  10   5
DENTON, TX            37  72  42  78  48 /   5   5  10  10   5
MCKINNEY, TX          39  71  42  78  46 /   5   5  10  10   5
DALLAS, TX            47  72  51  79  53 /   5   5  10  10   5
TERRELL, TX           40  71  44  77  49 /   5   5  10  10   5
CORSICANA, TX         42  71  46  78  50 /   5   5  10  10   5
TEMPLE, TX            40  72  44  78  49 /   5   5  10  10   5
MINERAL WELLS, TX     39  72  43  79  49 /   5  10  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

25/69
Hazardous weather outlook, Apr 30, 9:11 PM CST, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1011 PM CDT WED APR 30 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-020315-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1011 PM CDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SOME PATCHY FROST WILL DEVELOP TOWARD DAYBREAK THURSDAY ACROSS
SOME OF THE NORMALLY COLDER RURAL SECTIONS OF NORTH AND CENTRAL
TEXAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAVANAUGH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

35 drought. Local standard time, as filed.

Drought, Montague

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Montague forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
33.676, -97.725 (the zone’s center; the record gives no point)

At the beginning of May, Extreme/D3 conditions affected only the far northern and southwestern reaches of Montague County, with Severe/D2 conditions elsewhere. By the end of the month, Extreme/D3 conditions had crept southeast, covering all but the far southern portions of the county.

Drought, Cooke

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Cooke forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
33.639, -97.213 (the zone’s center; the record gives no point)

Severe/D2 conditions covered Cooke County for all of May, 2014. By the final days of the month, Extreme/D3 drought conditions began to creep into far northwestern portions of the county.

Drought, Grayson

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Grayson forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
33.627, -96.678 (the zone’s center; the record gives no point)

Severe/D2 drought conditions covered all of Grayson County for the entire month of May, 2014.

Drought, Fannin

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Fannin forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
33.594, -96.107 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions over the northeast corner of Fannin County improved to D2/Severe during the first week of the month. Severe drought covered all of Fannin County for the remainder of the month.

Drought, Lamar

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Lamar forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
33.667, -95.571 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions over the northern half of Lamar County improved to Severe/D2 during the first week of the month. Severe/D2 drought remained over the northwestern half of Lamar County through the end of the month.

Drought, Delta

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Delta forecast zone
Crop damage
$500
Reported by
Drought Monitor
Coordinates
33.386, -95.672 (the zone’s center; the record gives no point)

Severe/D2 drought conditions covered roughly the northwestern half of Delta County for all of May 2014.

Drought, Young

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Young forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
33.177, -98.688 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions covered all of Young County at the beginning of May, 2014. Conditions improved to Severe/D2 over the western half of the county during the first week of the month. The rest of May saw Severe/D2 conditions over the western half of the county and Extreme/D3 drought over the eastern half.

Drought, Jack

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Jack forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
33.234, -98.172 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions covered Jack County during the entire month of May, 2014.

Drought, Wise

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Wise forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
33.216, -97.654 (the zone’s center; the record gives no point)

Severe/D2 drought conditions affected all but the far western edge of Wise County, where Extreme/D3 conditions resided, during most of May, 2014. During the last week of the month, Extreme/D3 conditions expanded east to cover all but the far eastern reaches of the county, where Severe/D2 conditions remained.

Drought, Denton

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Denton forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
33.205, -97.117 (the zone’s center; the record gives no point)

Severe/D2 drought conditions covered all but the far southern portions of Denton County, where Extreme/D3 conditions were in place, for all of May, 2014.

Drought, Collin

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Collin forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
33.188, -96.572 (the zone’s center; the record gives no point)

Extreme/D3 conditions over the majority of Collin County at the beginning of May improved to Severe/D2 over all but the far southwestern corner of the county during the first week. Collin County spent the rest of the month with Extreme/D3 drought conditions over the southwestern corner of the county and Severe/D2 across the rest of the county.

Drought, Hunt

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Hunt forecast zone
Crop damage
$1,000
Reported by
Drought Monitor
Coordinates
33.124, -96.085 (the zone’s center; the record gives no point)

Hunt County spent the entire month of May, 2014 split between Severe/D2 drought across the northwestern half of the county and Moderate/D1 across the southeastern half.

Drought, Rockwall

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Rockwall forecast zone
Crop damage
$1,000
Reported by
Drought Monitor
Coordinates
32.898, -96.408 (the zone’s center; the record gives no point)

Aside from a brief stint in the Extreme/D3 drought category during the first few days of May, Rockwall County spent the month under Severe/D2 drought conditions.

Drought, Stephens

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Stephens forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.736, -98.836 (the zone’s center; the record gives no point)

Stephens County spent all of May, 2014 in Extreme/D3 drought.

Drought, Palo Pinto

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Palo Pinto forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.753, -98.313 (the zone’s center; the record gives no point)

Palo Pinto County spent all of May, 2014 in Extreme/D3 drought.

Drought, Parker

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Parker forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.778, -97.805 (the zone’s center; the record gives no point)

Severe/D2 drought conditions in place at the beginning of May deteriorated to Extreme/D3 during the first week of the month. Extreme/D3 conditions remained in place through the end of the month.

Drought, Tarrant

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Tarrant forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.772, -97.291 (the zone’s center; the record gives no point)

Extreme/D3 drought plagued Tarrant County for most of May, 2014, with both the northwest and southeast corners of the county occasionally falling in the Severe/D2 category.

Drought, Dallas

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Dallas forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.767, -96.778 (the zone’s center; the record gives no point)

Extreme/D3 drought in place across Dallas County at the beginning of May improved to Severe/D2 status over all but the far northern reaches of the county during the first week of the month. Conditions remained as such through the end of the month.

Drought, Kaufman

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Kaufman forecast zone
Crop damage
$1,000
Reported by
Drought Monitor
Coordinates
32.599, -96.288 (the zone’s center; the record gives no point)

Roughly the western third of Kaufman County was categorized under Severe/D2 drought for all of May, 2014.

Drought, Eastland

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Eastland forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.327, -98.832 (the zone’s center; the record gives no point)

County-wide Severe/D2 drought conditions at the beginning of May deteriorated to D3/Extreme during the first week of the month, and remained as such through the end of the month.

Drought, Erath

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Erath forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
32.236, -98.218 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions were in place over all of Erath County for the entire month of May, 2014.

Drought, Hood

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Hood forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
32.430, -97.832 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions were in place over all of Hood County for the entire month of May, 2014.

Drought, Somervell

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Somervell forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
32.222, -97.774 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions were in place over all of Somervell County for the entire month of May, 2014.

Drought, Johnson

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Johnson forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
32.379, -97.366 (the zone’s center; the record gives no point)

Extreme/D3 conditions county-wide at the beginning of May improved to Severe/D2 over all but the western quarter of the county during the second week of May due to beneficial rainfall received over parts of the region. Johnson County remained split between D3/Extreme drought conditions over the western fourth of the county and D2/Severe over the eastern three-fourths for the rest of the month.

Drought, Ellis

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Ellis forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
32.348, -96.794 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions over the western half to 3-quarters of Ellis County improved to Severe/D2 during the second week of May due to beneficial rainfall received over the area. The county remained in Severe/D2 drought for the rest of the month.

Drought, Navarro

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Navarro forecast zone
Crop damage
$1,000
Reported by
Drought Monitor
Coordinates
32.047, -96.472 (the zone’s center; the record gives no point)

Severe/D2 drought conditions over the far western reaches of Navarro County at the beginning of May, 2014 expanded east to include the entire county during the first week of the month. During week 2 of May, decent rain fell across the area, allowing conditions to improve to D1/Moderate drought severity over all but the far western portions of the county, where D3 drought remained. Conditions remained as such through the end of the month.

Drought, Comanche

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Comanche forecast zone
Crop damage
$3,000
Reported by
Drought Monitor
Coordinates
31.948, -98.558 (the zone’s center; the record gives no point)

Comanche County began the month of May split between Severe/D2 drought conditions over the western third of the county and Extreme/D3 conditions over the eastern two-thirds. After the first week, all of the county had fallen into the D3/Extreme drought category and remained there through the end of the month.

Drought, Bosque

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Bosque forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.900, -97.634 (the zone’s center; the record gives no point)

Bosque County fell under Extreme/D3 category during the first week of May. During week 2, beneficial rain eased the drought a bit, leading to an improvement to D2/Severe drought over all but the northern quarter of the county, where D3 conditions persisted. Conditions remained as such through the end of the month.

Drought, Hill

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Hill forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.991, -97.132 (the zone’s center; the record gives no point)

Hill County began May split between Extreme/D3 conditions over the northwestern half of the county and Severe/D2 over the southeastern half. Decent rainfall during week 2 of May helped eliminate the D3/Extreme drought area. However, D2/Severe drought conditions persisted across most of the county through the end of the month.

Drought, Hamilton

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Hamilton forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.705, -98.111 (the zone’s center; the record gives no point)

Extreme/D3 conditions across Hamilton County at the beginning of May improved to Severe/D2 during the second week of the month. Conditions remained as such through the end of the month.

Drought, Coryell

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Coryell forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.391, -97.799 (the zone’s center; the record gives no point)

Extreme/D3 conditions across Coryell County at the beginning of May improved to Severe/D2 during the second week of the month. Conditions remained as such through the end of the month.

Drought, Lampasas

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Lampasas forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.196, -98.241 (the zone’s center; the record gives no point)

Extreme/D3 conditions across Lampasas County at the beginning of May improved to Severe/D2 over all but the western quarter of the county during the second week of the month. The county remained split between D3/Extreme drought conditions over the western quarter and Severe/D2 conditions over the eastern three-quarters through the end of the month.

Drought, Mills

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Mills forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.495, -98.595 (the zone’s center; the record gives no point)

Extreme/D3 drought conditions covered all of Mills County for the majority of May, 2014. During the final week of the month, however, conditions improved to Severe/D2 over the eastern half of the county, thanks to good rainfall during that time frame.

Drought, McLennan

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
McLennan forecast zone
Crop damage
$2,000
Reported by
Drought Monitor
Coordinates
31.552, -97.202 (the zone’s center; the record gives no point)

Drought conditions across Mclennan County generally fell into the Moderate/D1 to Severe/D2 range east of Interstate 35, and Severe/D2 to Extreme/D3 west of Interstate 35. Decent rainfall during the final week of May allowed conditions to improve to Moderate/D1 over all but the western corner of the county, where Severe/D2 conditions remained, by the end of the month.

Drought, Bell

When
May 1, 12:00 AM CST to May 31, 11:59 PM CST
Where
Bell forecast zone
Crop damage
$1,000
Reported by
Drought Monitor
Coordinates
31.038, -97.478 (the zone’s center; the record gives no point)

Bell County was generally split between Moderate/D1 conditions across the eastern half of the county and Severe/D2 conditions across the western half during May, 2014.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2014Every state in 2014This day in weather historyWarnings in Texas, May 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 518372, 518373, 518374, 518376, 518377, 518378, 518380, 518381, 518382, 518384, 518385, 518407, 518426, 518427, 518428, 518429, 518430, 518431, 518755, 518790, 518792, 518795, 518796, 518801, 518805, 518809, 518828, 518831, 518833, 518843, 518845, 518847, 518859, 518871, 518874.